A Caltech Library Service

Items where Person is "Hassett-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2013
Number of items: 2.


González, Eduardo and Solis, Pablo and Woodward, Chris T. (2018) Stable gauged maps. In: Algebraic Geometry: Salt Lake City 2015. Proceedings of Symposia in Pure Mathematics. Vol.1. No.97. American Mathematical Society , Providence, RI, pp. 243-275. ISBN 978-1-4704-3577-6.


Graber, Tom and Starr, Jason Michael (2013) Restriction of Sections for Families of Abelian Varieties. In: A Celebration of Algebraic Geometry. Clay Mathematics Proceedings. No.18. American Mathematical Society , Providence, RI, pp. 311-327. ISBN 978-0-8218-8983-1.

This list was generated on Thu Dec 3 23:29:47 2020 PST.